Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had abortion using pill. Having smelly discharge, sometimes red, when not on periods. Treatment?

hy i did an abortion i november, using the aborion pill , it went fine and i bleed for quite a while but my periods have not got back to normal, if im not on my periods you find that im havn a smelly dschrge all the time, its browishish and sometimes abit red, it stops for one day then goes back again, i now recently got my january period, its finished bt now am stl getting this dscharge back, its still on and off, is there any pills i can use to stop this please, im scared of taking something that may not work, i need somethng to clear this infection and discharge
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi, thank you for posting at Health Care Magic Forum.

The symptoms you are experiencing are indicative for possible uterine and/or vaginal infection as a complication of the earlier abortion.
I'd suggest to do the following tests:
1- Abdominal Ultrasound(focusing mainly on the uterus).
2- Manual examination by gynecologist, to see uterus cervix.
3- Vaginal swab testing and culture&sensitivity to determine the right infection.
4- Complete blood profile.
5- Urine analysis.
Based on the results of the tests, you might need to oral and local (vaginally) antibiotics.

At the end, I strongly suggest to contact a gynecologist for further evaluation.

Take Care,
Dr. Behar Greca.
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor